# SDR SIMA20210408001

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 40,379 hours, 35,401 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECH OUTBD BRAKE INOP.BRK- OUTB INOP MESSAGE APPEARED WHEN LANDING GEAR EXTENDED. WENT MISSED AND RETRACTED THE LANDING GEAR AND MESSAGE WENT AWAY. ON 2ND ATTEMPT TO LAND MESSAGE REAPPEARED WHEN GEAR EXTENDED AND STAYED ON.  REMOVED AND REPLACED LEFT HAND BRAKE CONTROL VALVE IAW AMM 32-41-06. FUCTION CHECK MAIN BRAKE SYSTEM IAW AMM 32-41-00 WITH BRAKE ANALYZER. FUCTION CHECK IS GOOD. TRANSFER FROM NRWC 673-DFW-04699
